MAUDE Adverse Event Report: ARTHREX, INC. LOCKING TOOL, GALILEO® LAG SCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. LOCKING TOOL, GALILEO® LAG SCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number LOCKING TOOL, GALILEO® LAG SCREW
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 5/10/2022, it was reported by a sales representative via sems that while using an 0456-100 lag screw, a 0462-000 capturing rod, and a 0463-000 lag screw inserter, firm resistance is immediately felt when attempting to lock the lag screw well before resistance should be met.This occurred during a hip fracture with im nail procedure on (b)(6) 2022.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.

Brand Name
LOCKING TOOL, GALILEO® LAG SCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483886
Report Number1220246-2024-05197
Device Sequence Number7905453
Product Code HSB
UDI-Device Identifier00848665021448
UDI-Public00848665021448
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING TOOL, GALILEO® LAG SCREW
Device Catalogue Number0456-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown